# SDR IPXA2018060130203

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 103,270 hours, 17,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Condition: Detached
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ENTRY DOOR OUTSIDE HANDLE WILL NOT OPEN OR CLOSE THE DOOR,  INSIDE HANDLE WORKS NORMAL.  FOUND ENTRY DOOR UPPER HINGE LINK HAD COME OUT OF THE UPPER BEARING. REMOVED THE BEARING, REINSERTED LINK AND REINSTALLED. IAW MM 52-11-01-401, CONFIG 2. OPS CHECKED GOOD IAW MM 52-11-01-501.
